skin-hair-icon
Cellulitis
Dear sir, We start the treatment of celiluties in near hospital but after sevral anitboitic and injection the sweling is remove but when we stop the treatment the again the foot get sweling,we are getting treatment from last one month but no use The sweling and red patches are still there Please guide us for the same We don't know weather is cellulite's or anything ales Datta Umape
103 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Thanks for the query. This presentation can be seen with many skin diseases. The best option is to consult a Dermatologist in person to understand the problem and get it diagnosed. A proper treatment can then be started. Don't delay the appointment. You can use a bland moisturiser till then and OTC anti-allergic medications. It could also be urticaria or some mimicker of the same. Recurrent cellulitis is also a possibility and an attempt to find the cause should be made. A Dermatologist should be able to help you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.